BibTeX record journals/4or/GurevskyKKK23

download as .bib file

@article{DBLP:journals/4or/GurevskyKKK23,
  author       = {Evgeny Gurevsky and
                  Dmitry Kopelevich and
                  Sergey Kovalev and
                  Mikhail Y. Kovalyov},
  title        = {Integer knapsack problems with profit functions of the same value
                  range},
  journal      = {4OR},
  volume       = {21},
  number       = {3},
  pages        = {405--419},
  year         = {2023},
  url          = {https://doi.org/10.1007/s10288-022-00514-4},
  doi          = {10.1007/S10288-022-00514-4},
  timestamp    = {Wed, 04 Oct 2023 16:26:15 +0200},
  biburl       = {https://dblp.org/rec/journals/4or/GurevskyKKK23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}